Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 7, NWS Milwaukee, WI

June 8, 2009Jefferson County, Walworth County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2009, 3:21 PM CDT for Jefferson County, Walworth County, Waukesha County, Wisconsin. It was in force for 24 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2009, 3:21 PM CDT (20:21 UTC)
Expired
Jun 8, 2009, 3:45 PM CDT
In force
24 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Jefferson County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 17 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:38 PM CDTTORNADO1 Wsw Mukwonago, WIMINIMAL WEAK TORNADO TRAVELED FROM 1.6 WSW MUKWONAGO EASTWARD TO 1.5 MILES EAST OF MUKWONAGO BY 342 PM. NOT A CONTINOUS PATH. TREE DAMAGE NOTED. UNKNOWN IF THERE WAS STRUCTURAL DAMAGE. PRELIM RATED AS AN EF0 WITH WINDS OF 65 MPH. MOST LIKELY A RAIN-WRAPPED TOR
Jun 8, 3:40 PM CDTFUNNEL CLOUDMukwonago, WIFUNNEL CLOUD REPORTED NORTH OF MUKWONAGO ON I43
Jun 8, 3:47 PM CDTHAIL 1.5Mukwonago, WI1.5 HAIL MEASURED BY HAM OPERATOR
Jun 8, 3:51 PM CDTTSTM WND DMG2 S Mukwonago, WILOTS OF TREE DAMAGE REPORTED BY NWS EMPLOYEES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 082021
SVRMKX
WIC055-127-133-082045-
/O.NEW.KMKX.SV.W.0007.090608T2021Z-090608T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN
  SOUTHWESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 345 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 70 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF PALMYRA...OR 6
  MILES NORTH OF ELKHORN...AND WAS MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST TROY...
  POTTER LAKE...
  MUKWONAGO...
  BURLINGTON AIRPORT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4271 8877 4299 8866 4299 8829 4268 8830
TIME...MOT...LOC 2021Z 270DEG 31KT 4276 8856

$$

FRANKS
1 follow-up statement
000 
WWUS53 KMKX 082029
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT MON JUN 8 2009

WIC055-082039-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-090608T2045Z/
JEFFERSON WI-
329 PM CDT MON JUN 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4272 8877 4284 8866 4284 8854 4297 8854
      4299 8853 4299 8829 4271 8830
TIME...MOT...LOC 2029Z 270DEG 31KT 4276 8846

$$

WIC127-133-082045-
/O.CON.KMKX.SV.W.0007.000000T0000Z-090608T2045Z/
WAUKESHA WI-WALWORTH WI-
329 PM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN WALWORTH AND SOUTHWESTERN WAUKESHA COUNTIES...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ABELLS CORNERS...OR 6
MILES WEST OF EAST TROY...MOVING EAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...EAST
TROY...HONEY CREEK...POTTER LAKE AND MUKWONAGO.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4272 8877 4284 8866 4284 8854 4297 8854
      4299 8853 4299 8829 4271 8830
TIME...MOT...LOC 2029Z 270DEG 31KT 4276 8846

$$

FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:48 AM CDT, 11 hours 33 minutes earlier.

Area forecast discussion, Jun 8, 3:48 AM CDT, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT MON JUN 8 2009

FORECAST FOCUS ON THUNDERSTORMS AND SEVERE/HEAVY RAIN POTENTIAL
TODAY...QUIETER WEATHER FOR THE REST OF THE WEEK.

LATEST WATER VAPOR IMAGERY INDICATED A SHORTWAVE TROUGH WITHIN
BROAD SOUTHWEST UPPER LEVEL FLOW CENTRAL NEBRASKA...EXTENDING INTO
CENTRAL KANSAS. A CLOSED UPPER LOW WAS FOUND OVER SOUTHWEST
CANADA. JET STREAK WAS NOTED OVER SOUTHEAST CANADA...WITH A RIGHT
ENTRANCE REGION OVER THE WESTERN GREAT LAKES REGION.

A 40 KNOT PLUS SOUTHWESTERLY LOW LEVEL JET WAS FOUND OVER THE
REGION AS WELL. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER
SOUTHWEST IOWA...WITH A WARM FRONT EXTENDING EAST TO NORTH CENTRAL
ILLINOIS. ALL OF THESE FEATURES WERE HELPING TO DRIVE CONVECTION
ACROSS THE REGION.

.TODAY...MAIN ISSUE IS DEALING WITH THUNDERSTORMS AND POSSIBLE
SEVERE WEATHER AND HEAVY RAINFALL. SOME QUESTION AS TO HOW LONG
CONVECTION WILL LAST ACROSS THE AREA THIS MORNING. AREA TO THE
WEST IN SOUTHERN MINNESOTA AND NORTHERN IOWA SHOULD MISS THE
AREA...AND AREAS TO THE SOUTHWEST MAY MOVE THROUGH THE AREA BY
MID MORNING AT THE LATEST.

STILL...FOCUSED WARM AIR ADVECTION AND FRONTOGENESIS AT 850MB MAY
CONTINUE TO GENERATE MORE CONVECTION DURING THE MORNING. RUC
FORECAST SOUNDINGS SHOWED ELEVATED CAPES OF UP TO 1000 J/KG...WITH
MODEST EFFECTIVE WIND SHEAR. WILL CARRY CATEGORICAL POPS FOR THE
MORNING HOURS.

MAIN HAZARD WITH THE MORNING CONVECTION WILL BE HEAVY RAINFALL.
ALREADY HAVE SEEN RAINFALL RATES OF UP TO AN INCH AN HOUR WITH
SOME OF THE STORMS...WITH TOTALS OF UP TO 1.50 TO 2.00 INCHES. ANY
MORE HEAVY RAINFALL WOULD LEAD TO SOME URBAN AND SMALL STREAM
FLOODING. DO NOT ANTICIPATE ANY FLASH FLOODING...AS FLASH FLOOD
GUIDANCE VALUES WERE GENERALLY IN THE 2.50 TO 3.00 INCHES PER HOUR
RANGE.

ALSO KEPT AREAS OF FOG MENTION IN THE FAR SOUTHEAST COUNTIES THIS
MORNING...WITH ONSHORE WINDS AND MILD AIR FLOWING OFF OF THE COLD
WATERS OF LAKE MICHIGAN.

FOLLOWED MORE CONSISTENT ECMWF AND GFS FOR MOVEMENT OF SURFACE LOW
TODAY VERSUS THE MORE ERRATIC NAM. SURFACE LOW SHOULD MOVE INTO
FAR SOUTHEAST WISCONSIN BY 00Z TUESDAY. THIS WOULD LIMIT THE
INTRUSION OF THE WARM SECTOR INTO THE AREA. IN ADDITION...UPPER
LEVEL SHORTWAVE TROUGH MOVES THROUGH THE AREA BY EARLY THIS
AFTERNOON...WITH LITTLE OTHER UPPER SUPPORT FOR UPWARD VERTICAL
MOTION.

GFS FORECAST SOUNDINGS SHOW MAINLY ELEVATED CAPES UNDER 1000 J/KG
THIS AFTERNOON...DIMINISHING TOWARD EVENING. PERHAPS KENOSHA
COUNTY MAY GET INTO THE SURFACE BASED INSTABILITY...WHICH WOULD BE
IN THE 1500 TO 2000 J/KG RANGE FOR A MIXED LAYER PARCEL. DEEP
LAYER SHEAR IN THE 40 KNOT AREA WOULD SUPPORT SEVERE
CONVECTION...IF WARM SECTOR CAN MAKE IT INTO THE AREA AND ENOUGH
UPWARD VERTICAL MOTION CAN MATERIALIZE.

FOR NOW...LEFT CHANCE POPS IN FOR THE AFTERNOON...AND WOULD EXPECT
MOST OF THE SEVERE POTENTIAL TO REMAIN IN NORTHERN ILLINOIS.

.TONIGHT THROUGH TUESDAY NIGHT...ANY LINGERING SHOWERS AND STORMS
SHOULD END EARLY IN THE EVENING ACROSS THE FAR EASTERN COUNTIES.
WEAK HIGH PRESSURE THEN MOVES INTO THE REGION FOR TUESDAY AND
TUESDAY NIGHT. THIS FEATURE SHOULD BRING QUIET WEATHER AND COOL
TEMPERATURES TO THE AREA.

.WEDNESDAY AND WEDNESDAY NIGHT...THE ECMWF AND GFS SHOW LOW
PRESSURE MOVING EAST ACROSS NORTH CENTRAL ILLINOIS WEDNESDAY INTO
WEDNESDAY EVENING. SEVERAL WEAK VORTICITY MAXIMA MOVE THROUGH THE
AREA DURING THIS TIME...SO KEPT THE LOW POPS IN THE FORECAST.
TEMPERATURES WILL CONTINUE TO BE ON THE COOL SIDE.

.THURSDAY THROUGH SUNDAY...HIGH PRESSURE MOVES SOUTHEAST THROUGH
THE REGION DURING MOST OF THIS PERIOD...WHICH SHOULD BRING A DRY
STRETCH OF WEATHER. TEMPERATURES SHOULD CONTINUE TO BE COOL INTO
THE WEEKEND...WITH NO MAJOR WARM AIR ADVECTION PATTERNS SEEN ON
THE ECMWF AND GFS MODELS.

&&

.AVIATION...TRICKY FORECAST IN THE EARLY GOING AS EARLIER IFR
STRATUS AND FOG IS LIFTING AS SHOWERS AND THUNDERSTORMS MOVE
THROUGH...BUT GOING BACK DOWN AFTER PCPN ENDS. WILL FOLLOW MORE
PESSIMISTIC MAV GUIDANCE AS GFS HAS VERIFIED BETTER WITH SURFACE
LOW MOVEMENT AND STRENGTH. WITH BAGGY GRADIENT AND EASTERLY FLOW
OFF COOL LAKE EXPECT IFR CONDITIONS TO SETTLE IN UNTIL PASSAGE OF
LOW AND WIND SHIFT TO THE NW AROUND/AFTER 18Z. WILL STILL BE
DEALING WITH MVFR CIGS/VSBYS UNTIL NEAR END OF FORECAST PERIOD.

&&

.MARINE...WILL HOLD ON TO CURRENT DENSE FOG ADVISORY FOR THE
SOUTHERN NEARSHORE WATER ZONES...THOUGH VISIBILITIES MAY IMPROVE
AT TIMES WITH SHOWERS AND STORMS. BRIEF INCREASE IN WAVES TO NEAR
SMALL CRAFT ADVISORY LEVELS EARLY THIS MORNING...THEN PRESSURE
GRADIENT RELAXES AS LOW CROSSES SRN LK MI BETWEEN 12Z AND 18Z WILL
ALLOW WAVES TO SUBSIDE. NW WINDS INCREASE BEHIND SFC LOW...BUT
REMAIN BELOW SMALL CRAFT ADVISORY LEVELS...AS DO WAVES ON WESTERN
SHORE OF LAKE. HIGH PRESSURE BRINGS CALMER CONDITIONS FOR TUESDAY
AND TUESDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 11 AM CDT THIS MORNING FOR
     LMZ644>646.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...09/REM
Hazardous weather outlook, Jun 8, 2:04 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT MON JUN 8 2009

WIZ046-047-051-052-056>060-062>072-091100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
204 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FAR SOUTHEAST WISCONSIN
UNTIL 7 PM. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON MAY
BECOME SEVERE AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY FOR
WESTERN PORTIONS OF SOUTH CENTRAL WISCONSIN...WITH A SLIGHT
CHANCE ELSEWHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ643>646-091100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
204 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FAR SOUTHEAST WISCONSIN
INCLUDING THE NEARSHORE WATERS UNTIL 7 PM. SCATTERED TO NUMEROUS
THUNDERSTORMS THIS AFTERNOON MAY BECOME SEVERE AS LOW PRESSURE AND A
COLD FRONT MOVE ACROSS THE AREA.

DENSE FOG WILL REDUCE VISIBILITIES TO 1/4 MILE OR LESS IN THE
NEARSHORE WATERS WITH IMPROVEMENT BY LATE AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY.

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 12:02 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1202 PM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HEAVY RAIN       RIO                     43.45N 89.24W
06/08/2009  M3.00 INCH       COLUMBIA           WI   PUBLIC

            RAINFALL SINCE 10PM CDT LAST NIGHT.

&&

FRANKS
Special weather statement, Jun 8, 1:43 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
143 PM CDT MON JUN 8 2009

WIZ063-068-069-081915-
DANE-GREEN-ROCK-
143 PM CDT MON JUN 8 2009

...STRONG THUNDERSTORM MOVING INTO NORTHERN GREEN COUNTY AND
SOUTHERN DANE COUNTY...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF OREGON...MOVING EAST AT 25
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BELLEVILLE BY 150 PM CDT...
  BROOKLYN BY 210 PM CDT...
  EVANSVILLE BY 215 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

MRC
Local storm report, Jun 8, 2:28 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             3 SSE UTICA             42.93N 89.10W
06/08/2009  M1.00 INCH       DANE               WI   AMATEUR RADIO

            STARTED AS HALF INCH. INCREASED TO 1 INCH

&&

ZABEL
Special weather statement, Jun 8, 2:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT MON JUN 8 2009

WIZ069-082030-
ROCK-
255 PM CDT MON JUN 8 2009

...STRONG THUNDERSTORM MOVING INTO JANESVILLE...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF DOWNTOWN JANESVILLE...MOVING EAST
AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  JOHNSTOWN CENTER AND EMERALD GROVE BY 310 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

FRANKS
Special weather statement, Jun 8, 3:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT MON JUN 8 2009

WIZ069-070-082045-
ROCK-WALWORTH-
309 PM CDT MON JUN 8 2009

...STRONG THUNDERSTORM MOVING INTO LA GRANGE...

AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF WHITEWATER...MOVING EAST AT 30
MPH.

PENNY SIZE HAIL...WINDS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EAST TROY BY 330 PM CDT...
  POTTER LAKE BY 335 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

FRANKS
Local storm report, Jun 8, 3:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND GST     WHITEWATER              42.83N 88.74W
06/08/2009  M54 MPH          WALWORTH           WI   MESONET

            WWATR SCHOOLNET AT WHITEWATER.

&&

ZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:30 PM CDTMarine Dense Fog AdvisoryMKX21 hr
Jun 8, 2:04 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock26 min
Jun 8, 2:28 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock47 min
Jun 8, 3:15 PM CDTAreal Flood AdvisoryMKXRock, Walworth80 min
Jun 8, 3:32 PM CDTTornado WarningMKXWaukesha43 min
Jun 8, 3:38 PM CDTSevere Thunderstorm WarningMKXRacine37 min
Jun 8, 3:55 PM CDTSpecial Marine WarningMKX83 min
Jun 8, 3:58 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine32 min
Jun 8, 4:00 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha56 min
Jun 8, 4:03 PM CDTTornado WarningMKXMilwaukee, Racine, Waukesha27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.